# SDR HEEA954874

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2910 · Hydraulic System, Main
- Part: Mdau
- Part number: 412375017101
- Condition: Malfunction
- Location: Hyd Sys
- Part time: 1,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING HYD SYSTEM, BOTH HYD CAN BE TURNED OFF AT THE SAME TIME. REMOVED MDAU SYSTEM, TESTED GOOD.
